But here goes. I was given Betaxolol for high blood pressure. I had severe eye problems on the second day. The doc suggested I cut the pill in half and I had the same eye problem on the second day. I quit after only 4 pills and then the trouble started. I got up from my PC one morning and couldn't walk straight. I walked to the left, it was more balance then dizziness. I also had head aches off and on since this started. It got worse as the day went on and ended spending the night in the hosptial for tests. I think they were worried about a stroke. Everything came back negative. Later when my balance improved, I tried a shower sitting down so I would not fall out of the shower stall. LOL I sat on one bench put my foot on the opposite one to shave my legs. When I leaned forward I felt something like small shocks in the lower part of my hips. Later the numbness and tingling started. I believe this to be drug related. Most of my symptoms are listed under kerlone, Betaxolol is a generic of this drug. Some of the symptoms were under Betaxolol also. My medical doctor diagnossed the numbness as a pinched nerve. Has anyone had an experience like this after taking a drug? The tests I had were the usual blood work up, a CT of the head, MRI of the head, EKG, and a doppler of the carotid artieries. I think I will go to the medical doc for the xray he recommended, then maybe try a chiropractor. Any other suggestions?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?